Semiparametric estimation in transformation models with cure fraction

Xiaobing Zhao*, Xian Zhou

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

Semiparametric transformation model has been extensively investigated in the literature. The model, however, has little dealt with survival data with cure fraction. In this article, we consider a class of semi-parametric transformation models, where an unknown transformation of the survival times with cure fraction is assumed to be linearly related to the covariates and the error distributions are parametrically specified by an extreme value distribution with unknown parameters. Estimators for the coefficients of covariates are obtained from pseudo Z-estimator procedures allowing censored observations. We show that the estimators are consistent and asymptotically normal. The bootstrap estimation of the variances of the estimators is also investigated.

Original languageEnglish
Pages (from-to)3371-3388
Number of pages18
JournalCommunications in Statistics - Theory and Methods
Volume39
Issue number18
DOIs
Publication statusPublished - Jan 2010

    Fingerprint

Cite this